# SDR YENA2025122201236

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 9,072 hours, 1,358 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7530 · Compressor Bleed Control
- Part: Duct
- Part number: 532161401
- Part serial: JB32662
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 654 hours, 106 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT# 2223 JFK-JFK (ETOPS ) AFTER INITIAL TAXI, SINGLE ENGINE WITH APU - ENG 1 SHUTDOWN COMPLETELY BY ITSSELF. THEN ENG 1 RESTARTED ALL BY ITSSELF TO A NORMAL IDLE; REF MDDR# 603686 (PERFORMED ENGINE IDLE POWER TEST ITH APU BLEED PER AMM 71-00-00-720-811-A. OPS TEST GOOD, NO FAULTS APPEAR ON ECAM, ALL ENGINE PARAMETER INICATE NORMAL. PERFORMED ENGINE START WITHOUT BLEED PER FCOM 1, CHAPTER 7. OPS TEST GOOD BOTH ENGINE START NORMAL. ALL PARAMETERS GREEN. AIRCRAFT SYSTEM RESPONDS NORMAL, A/C OKAY FOR SVC) FOR APU BLEED MEL & L/P 4444553 ITEM#2 FOR ENG#1 STARTER DUCT ASSY REMOVED AND REPLACED.
